# SDR SWAA2023041113030

- Difficulty date: March 6, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT 2023-180752<[01] REPLACED ANGLE - SUPPORT LOCATED BS 500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #143A7505 SHEET 82 REV -.;[02] AARON AGUIRRE (TECHNICIAN); 21-MAR-2023 15:44 UTC  REPLACED ANGLE - SUPPORT LOCATED BS 500C FWD SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #143A7505 SHEET 82 REV -.AS RII
